MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION TOTALCARE BED; BARIATRIC BED

BAXTER HEALTHCARE CORPORATION TOTALCARE BED; BARIATRIC BED
Model Number PR1900DL000008
Medical Device Problem Code Sparking (2595)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
A other health care professional contacted technical service to report that the totalcare bed is not working while plugged into the wall.The customer stated that they unplugged the power cord from the wall and when they reached down to unplug the power cable from the pcm board it sparked and burnt the board upon removal.The process step during which this occurred was unknown.There was no patient/user injury, medical intervention, symptom, or adverse event reported.
 
Additional Manufacturer Narrative
The device was not requested for service since troubleshooting and solution was provided via phone where it was determined that the pcm board would need to be replaced to resolve the issue.The totalcare bariatric bed or totalcare bariatric plus therapy system is intended to be used to treat or prevent pulmonary or other complications associated with immobility; to treat or prevent pressure ulcers or for any other use where medical benefits may be derived from either continuous lateral rotation therapy or percussion/vibration therapy.The totalcare bariatric bed or totalcare bariatric plus therapy system is intended to provide a patient support to be used in health care environments.The totalcare bariatric bed or totalcare bariatric plus therapy system may be used in a variety of settings including, but not limited to, acute care, including critical care, step down/progressive care, medical/surgical, high acute sub-acute care, post anesthesia care unit and sections of the emergency department.The part # for a replacement pcm board was provided to the customer to resolve the reported event.Based on this information, no further actions are required.Although there was no reported injury associated with this event if the power cord were to spark during use it could lead to serious injury or death.

Brand Name
TOTALCARE BED
Common Device Name
BARIATRIC BED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM BATESVILLE
1069 state route 46 east
batesville IN 47006
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key20570203
Report Number1824206-2024-01521
Device Sequence Number12719677
Product Code OSI
UDI-Device Identifier00887761999596
UDI-Public(01)00887761999596
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 10/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberPR1900DL000008
Device Catalogue NumberPR1900DL000008
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2024
Initial Report FDA Received Date10/30/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown